HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Economy & Education » Economy (Group) » Weekend Economists Examin... » Reply #100

Response to Demeter (Original post)

Sun Mar 2, 2014, 04:52 PM

100. Is Your Medication Making You Sick?

Something to consider if you take multiple medications and also use a lot of fluoride products for your teeth.

In January 2014 "Good Age" discussing fluoride overload due to multiple medications based on a "backbone of fluoride". The symptoms...problems with hormones, thyroid, sexual organs, heart, nervous system and GI tract..Floroqinolone antibiotics;..some statin..drugs;...antidepressents Prozac, Paxil, Celexa and Lexapro;..Diflucan;...steroids Decadron, Flonase, Nasarel and Nasalide;...Luvox; Midazolam

http://www.dearpharmacist.com/2014/01/11/is-your-medication-making-you-sick/
(Original in Newsday early 2013.)




Reply to this post

Back to OP Alert abuse Link to post in-thread

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 100 replies Author Time Post
Demeter Feb 2014 OP
Demeter Feb 2014 #1
Democracyinkind Feb 2014 #2
Demeter Feb 2014 #4
Demeter Feb 2014 #3
Demeter Feb 2014 #5
Demeter Feb 2014 #6
Demeter Feb 2014 #7
Demeter Feb 2014 #8
Demeter Mar 2014 #9
Demeter Mar 2014 #16
Demeter Mar 2014 #30
Demeter Mar 2014 #10
Demeter Mar 2014 #11
Demeter Mar 2014 #13
Demeter Mar 2014 #17
Demeter Mar 2014 #12
Demeter Mar 2014 #15
Demeter Mar 2014 #14
Demeter Mar 2014 #18
Demeter Mar 2014 #19
Demeter Mar 2014 #20
xchrom Mar 2014 #21
DemReadingDU Mar 2014 #32
Demeter Mar 2014 #22
xchrom Mar 2014 #23
Demeter Mar 2014 #24
Demeter Mar 2014 #26
xchrom Mar 2014 #25
xchrom Mar 2014 #27
xchrom Mar 2014 #28
Demeter Mar 2014 #29
MattSh Mar 2014 #47
Demeter Mar 2014 #48
Demeter Mar 2014 #31
hamerfan Mar 2014 #33
Demeter Mar 2014 #37
hamerfan Mar 2014 #34
Demeter Mar 2014 #39
hamerfan Mar 2014 #35
Demeter Mar 2014 #42
hamerfan Mar 2014 #36
Demeter Mar 2014 #43
MattSh Mar 2014 #38
Demeter Mar 2014 #41
MattSh Mar 2014 #44
Demeter Mar 2014 #46
DemReadingDU Mar 2014 #49
MattSh Mar 2014 #50
Demeter Mar 2014 #62
MattSh Mar 2014 #52
Demeter Mar 2014 #69
hamerfan Mar 2014 #40
Demeter Mar 2014 #45
Ghost Dog Mar 2014 #51
antigop Mar 2014 #53
antigop Mar 2014 #54
antigop Mar 2014 #55
antigop Mar 2014 #56
antigop Mar 2014 #57
antigop Mar 2014 #58
antigop Mar 2014 #59
antigop Mar 2014 #60
antigop Mar 2014 #61
Demeter Mar 2014 #63
antigop Mar 2014 #64
Demeter Mar 2014 #65
antigop Mar 2014 #66
antigop Mar 2014 #67
Ghost Dog Mar 2014 #72
antigop Mar 2014 #76
antigop Mar 2014 #68
antigop Mar 2014 #70
Demeter Mar 2014 #71
xchrom Mar 2014 #73
xchrom Mar 2014 #74
xchrom Mar 2014 #75
Demeter Mar 2014 #99
antigop Mar 2014 #77
Demeter Mar 2014 #81
antigop Mar 2014 #78
xchrom Mar 2014 #79
antigop Mar 2014 #80
Demeter Mar 2014 #82
antigop Mar 2014 #83
antigop Mar 2014 #84
DemReadingDU Mar 2014 #85
antigop Mar 2014 #86
antigop Mar 2014 #87
hamerfan Mar 2014 #88
antigop Mar 2014 #89
antigop Mar 2014 #90
antigop Mar 2014 #91
antigop Mar 2014 #92
Demeter Mar 2014 #93
antigop Mar 2014 #95
Demeter Mar 2014 #96
antigop Mar 2014 #94
antigop Mar 2014 #97
antigop Mar 2014 #98
LineNew Reply Is Your Medication Making You Sick?
kickysnana Mar 2014 #100
Please login to view edit histories.